# SDR DHL2005362009

- Difficulty date: July 20, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT CAME ON IN FLIGHT ON MWP WITH CHIME AND NO ASSOCIATED LIGHTON S/O DOOR PANEL. EMERGENCY CHECKLIST FOR DOOR LIGHT COMPLETED.   PERFORMED DOOR WARNING SYSTEM TEST IAW M/M 52-70-00. OPS CK GOOD. COULD NOT DUPLICATE DISCREPANCY.
